Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

White spot inside of upper left cheek in side my mouth, please sugest

white spot inside of upper left cheek in side my mouth
HI IAM 21 YEARS AND IAM A FEMALE I HAVE A WHITE SPOT ON THE UPPER LEFT SIDE INSIDE MY MOUTH BY MY CHEEK WHAT SHOULD I DO IT JST APPEARED A COUPLE OF DAYS AGO AND I AVE A HEADACHE
Asked On : Fri, 11 Feb 2011
Answers:  2 Views:  1937
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi;
white spot can be a candid infection;oral infections are common ;just see if there is redness around that white spot ;for now you can apply glycerine ;it should help.
thanks
Answered: Sat, 12 Feb 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response
Hi,

White spots on the cheek is no where related to your headache. If your are smoking/ using any tobacco products please do stop that. And, also watch for the progress in the size of the lesions. If it is increasing in the size please consult your ENT specialist.

Regards
Dr. Naveen Kumar
Answered: Sat, 12 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor